The Open UniversitySkip to content
 

Items Authored or Edited by Michael Baake

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: 2014 | 2013 | 2012 | 2011 | 2010
Number of items: 14.

2014

Baake, Michael and Grimm, Uwe (2014). Squirals and beyond: substitution tilings with singular continuous spectrum. Ergodic Theory and Dynamical Systems, 34(4) pp. 1077–1102.

Baake, M.; Grimm, U. and Nilsson, J. (2014). Scaling of the Thue-Morse diffraction measure. Acta Physica Polonica A, 126(2) pp. 431–434.

Grimm, U. and Baake, M. (2014). Recent progress in mathematical diffraction. Acta Physica Polonica A, 146(2) pp. 474–478.

2013

Baake, Michael and Grimm, Uwe (2013). Aperiodic Order. Vol 1. A Mathematical Invitation. Encyclopedia of Mathematics and its Applications, 149. Cambridge: Cambridge University Press.

Baake, Michael; Gähler , Franz and Grimm, Uwe (2013). Examples of substitution systems and their factors. Journal of Integer Sequences, 16(2) pp. 1–18.

2012

Baake, Michael; Gähler , Franz and Grimm, Uwe (2012). Hexagonal inflation tilings and planar monotiles. Symmetry, 4(4) pp. 581–602. file

Baake, Michael and Grimm, Uwe (2012). On the notions of symmetry and aperiodicity for Delone sets. Symmetry, 4(4) pp. 566–580. file

Baake, Michael and Grimm, Uwe (2012). Mathematical diffraction of aperiodic structures. Chemical Society Reviews, 41(20) pp. 6821–6843. file

Baake, Michael and Grimm, Uwe (2012). A comment on the relation between diffraction and entropy. Entropy, 14(5) pp. 856–864. file

Baake, Michael; Gähler, Franz and Grimm, Uwe (2012). Spectral and topological properties of a family of generalised Thue-Morse sequences. Journal of Mathematical Physics, 53(3) 032701. file

2011

Baake, Michael and Grimm, Uwe (2011). Kinematic diffraction from a mathematical viewpoint. Zeitschrift für Kristallographie, 226(9) pp. 711–725.

Baake, Michael and Grimm, Uwe (2011). Diffraction of limit periodic point sets. Philosophical Magazine, 91(19-21) pp. 2661–2670.

Baake, Michael and Grimm, Uwe (2011). Mathematical diffraction theory of deterministic and stochastic structures: An informal summary. In: Mathematics of Quasi-Periodic Order, 21 - 23 June 2010, RIMS, Kyoto, Japan.

2010

Baake, Michael and Grimm, Uwe (2010). Surprises in aperiodic diffraction. Journal of Physics: Conference Series, 226(1) 012023.

This list was generated on Sat Oct 25 09:27:50 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk